Spotting

Spotting is the abnormal vaginal bleeding between menstrual periods. Spotting is seen during ovulation, pregnancy, PCOS, birth control pills, uterine fibroid, vaginal infection, cervical polyps, and rough sexual intercourse.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why am I spotting from the last eight months?

Query: Hi doctor,I am 28 years old. I am not sexually active. I had spotting on the tenth and eleventh of this month and again from the fourteenth to sixteenth of the same month. I had the last ultrasound two years, and it showed no cysts. I am under a lot of stress and depression. Is this something seriou...  Read Full »


Dr. Radhakrishnan Nair B

Answer: Hi, Welcome to icliniq.com. Do you have two cycles in a month? Your question is not clear. There can be hormonal alterations during stress, which can affect your cycles.   Read Full »

Why did I not get my periods after having sex for the first time?

Query: Hi doctor, I had intercourse for the first time on 10th without any ejaculation due to pain. Next day, there was bleeding. My periods were due on 13th and I had some clear blood spotting during urination with back pain. But, I did not have periods. I also had some spotting while urination on the 17t...  Read Full »


Dr. Radhakrishnan Nair B

Answer: Hi, Welcome to icliniq.com. I hope your periods are regular and will be there for minimum three to four days. If your expected date of menses was on 13th, then you were on a safe date (10th) and no chance of pregnancy. Spotting could be from minor tears of hymen as it was for the first time. If you ...  Read Full »

I took I-pill on three alternate days. Is this why I am vomiting?

Query: Hello doctor, My friend had an intercourse and after which she took an I-pill. After 10 days, she had her period. It started yesterday and stopped. Now, again it started and she is vomiting whatever she eats. She is feeling dizzy and weak. Please suggest some way to overcome this. Thank you.  Read Full »


Dr. Radhakrishnan Nair B

Answer: Hello, Welcome to icliniq.com. You have not mentioned after how many hours of intercourse your friend has taken I-pill. And secondly, she had bleeding after 10 days of I-pill. To come to a conclusion we should know on what date of her cycle she had sex and when I-pill was taken. Now, p...  Read Full »

Is bleeding a side effect of I-pill?

Query: Hello doctor, I had unprotected sex with my husband 17 days back. I took I-pill within three to four hours. Two days later I again took I-pill. My last period was 23 days ago. Now, since two days I am having slight bleeding of brownish red color and cramps too. I usually have cramps during my per...  Read Full »


Dr. Radhakrishnan Nair B

Answer: Hello, Welcome to icliniq.com. Since your last period was 23 days back, no need to take I-pill at all, as you were on safe zone if your periods are regular. You took unnecessarily one more I-pill again. Please try to understand that I-pill is an emergency contraceptive pill and not a routine pill...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.